I've been using podofilox for a week and all that's happens so far is they've dried out and became very sore. I go to push them back thinking they gotta fall off soon but are still very much attached and bleeding a bit. Is this just part of the process or should I be concerned?
Have you been using this medication correctly (i.e. over-using it)? It's usually applied, unless otherwise directed by your physician, twice daily for 3 consecutive days and not applied for 4 consecutive days. You might need to use it up to 4 weeks to see the full effects. Mild pain, redness, and irritation are associated with this medication and it's usually not a reason to stop treatment. However, if it gets severe (e.g. bleeding too much), you might want to discuss it with your doctor.
- Podofilox Information for Consumers
- Podofilox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Podofilox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Podofilox - I just started the med. a few days ago and my wart seems to have grown and turned white?
Posted 13 Oct 2010 • 1 answer
Posted 26 Jun 2014 • 1 answer
Podofilox - I have a wart on my hand and my doctor prescribed this and I don't see a change I put it
Posted 8 Dec 2014 • 1 answer
Posted 18 Jun 2016 • 0 answers
Posted 24 Jul 2016 • 0 answers